# SDR YENA20151121584

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FR 69-70, STR 23R SHEAR WEB HAS CORROSION.  REF NR 440264-32465: R & R SHEAR WEB SUPPORT RT CABIN BETWEEN FR 69-70 IAW SRM 51-42-11.
